# SDR SWIA202156564

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON - HINGE 1-2-3 & 4 WITH THE WASHERS & BOLTS CORRORED AT ALL THE RETAINING PLATES    (C-CHECK) RO 3/2/2021   ORDERED AND RECEIVED WASHERS AND BOLTS FOR ALL RETAINING PLATES AT LH AILERON HINGES 1-2-3 & 4, HARDWARE INSTALLED ON CAMP # 22032682 JOB 71028565 OP 734 LH AILERON INSTALLATION.
